Translator Disclaimer
2012 $C^{\infty} $ spectral rigidity of the ellipse
Hamid Hezari, Steve Zelditch
Anal. PDE 5(5): 1105-1132 (2012). DOI: 10.2140/apde.2012.5.1105

Abstract

We prove that ellipses are infinitesimally spectrally rigid among C domains with the symmetries of the ellipse.

Citation

Download Citation

Hamid Hezari. Steve Zelditch. "$C^{\infty} $ spectral rigidity of the ellipse." Anal. PDE 5 (5) 1105 - 1132, 2012. https://doi.org/10.2140/apde.2012.5.1105

Information

Received: 4 May 2011; Revised: 11 July 2012; Accepted: 6 August 2012; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1264.35150
MathSciNet: MR3022850
Digital Object Identifier: 10.2140/apde.2012.5.1105

Subjects:
Primary: 35PXX

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.5 • No. 5 • 2012
MSP
Back to Top